# SDR DALA2019040702276

- Difficulty date: March 26, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 80,066 hours, 36,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 21d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21D EMERG PATH LIGHT BROKEN, RE-ATTACHED EMERGENCY LIGHT ASSEMBLY
